# SDR ASAA2015032511121

- Difficulty date: March 25, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 31,695 hours, 9,671 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI "FMC DISAGREE" CAME ON.  ACFT GROUNDED. PERFORMED PROCEDURE FROM QRH.  OPS NORMAL.
